# SDR UPS98827056

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 CORROSION ON LONGERON 30R AT STA 1540.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  MATERIAL FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  MAT ID 7075-T6 .050 PO NR 260338, 7075-T6 .080 PO NR 262218, 7075-T6 .160 PO NR 254127 IAW DC8 SRM 53-2-2 FIG 8.  FABRICATED REPAIR STRAPS IAW DC8 SRM 53-2-2 FIG 8.  ALODINED AND PRIMED IAW DC 8 SRM 51-1-8.  INSTALLED REPAIR STRAPS IAW DC8 SRM 53-2-2 FIG 8.
